# SDR MZZA97043

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 69458831
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826676. LEFT KEEL BEAM STA 920 TO STA 940 ON APU INLET SCREEN MOUNT FLANGE LOWER NUTPLATE AREAS HAVE CORROSION INBD AND OTBD SIDES.  REMOVED AND REPLACED KEEL BEAM INTERCOSTAL IAW 51-10-2.  FABRICATED INTERCOSTAL KEEL BEAM IAW DRAWING NR 69-45883-1 AND INSTALLED.  (X)
